# SDR DALA1239659253

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1064-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT BS 1064 TO 1307 LT CARGO TRACK HAS DEEP CORROSION BLEND OUTS THROUGHOUT ITS FULL LENGTH. REPLACED SECTION ON CARGO TRACK AND SPLICE REPAIR IAW SRM 53-40-01, FIG 7 VOL 1.
